Alert archive / Mississippi / Tornado Warnings in 2019
Tornado Warning 75, NWS Jackson, MS
NWS Jackson, MS issued this tornado warning at Jun 19, 2019, 10:41 PM CDT for Bolivar County, Leflore County, Sunflower County, Mississippi. It was in force for 49 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 19, 2019, 10:41 PM CDT (03:41 UTC)
- Expired
- Jun 19, 2019, 11:30 PM CDT
- In force
- 49 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Bolivar County, MS, Leflore County, MS, Sunflower County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 156 km from the middle of the area, began a volume at 03:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 10:42 PM CDT | TSTM WND GST 90 | 2 Nw Cleveland, MS | ROUGH 10 POWER POLES SNAPPED AND SEVERAL TREES DOWN. EST 80-90 MPH WINDS. |
| Jun 19, 10:45 PM CDT | TSTM WND DMG | 1 Ene Cleveland, MS | NUMEROUS TREES WERE DOWN. SEVERAL POWER POLES WERE SNAPPED. POWER WAS OUT ACROSS THE AREA. |
| Jun 19, 10:46 PM CDT | TSTM WND DMG | 1 Nne Indianola, MS | 2 STREET LIGHTS AT THE QUALITY INN WERE BLOWN DOWN. PIECES OF ROOF BEING BLOWN OFF. |
| Jun 19, 10:46 PM CDT | TSTM WND DMG | 2 Wnw Cleveland, MS | CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 2 WNW CLEVELAND. THE ROOF OF AN AIRPORT HANGAR WAS DAMAGED ALONG WITH THE HANGAR DOOR. |
| Jun 19, 11:02 PM CDT | TSTM WND DMG | 1 E Blaine, MS | LARGE TREES SNAPPED. MOBILE HOME ON BUSH HOLEMAN RD HAD SIGNIFICANT DAMAGE. THE ROOF AND SOME SIDING WERE PEELED OFF. ROOFING WAS BLOWN NEARLY 100 FEET ACROSS THE ROAD. REPORTED VIA SOCIAL MEDIA. |
| Jun 19, 11:22 PM CDT | TSTM WND DMG | 1 E Greenwood, MS | NUMEROUS TREES UPROOTED ACROSS THE CITY. INCLUDING ALONG COTTON, RAY STREET, GRENDAD BLVD AND EAST MARKET STREET. SEVERAL LARGE LIMBS WERE ALSO DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 19, 8:42 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
| Jun 19, 10:24 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 3.7 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1411 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 1648 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 61 m²/s²
- 0-3 km storm-relative helicity
- 136 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 7.2
The text
As transmitted.
443
WFUS54 KJAN 200341
TORJAN
MSC011-083-133-200430-
/O.NEW.KJAN.TO.W.0075.190620T0341Z-190620T0430Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jackson MS
1041 PM CDT Wed Jun 19 2019
The National Weather Service in Jackson has issued a
* Tornado Warning for...
Central Sunflower County in northwestern Mississippi...
Leflore County in north central Mississippi...
Southeastern Bolivar County in northwestern Mississippi...
* Until 1130 PM CDT.
* At 1041 PM CDT, a severe thunderstorm capable of producing a
tornado was located near Holly Ridge, or near Indianola, moving
east at 60 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Indianola around 1045 PM CDT.
Sunflower and Blaine around 1050 PM CDT.
Moorhead around 1055 PM CDT.
Itta Bena and Quito around 1105 PM CDT.
Greenwood around 1115 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Schlater and Doddsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3381 9019 3381 9018 3376 9020 3376 9025
3375 9030 3371 9031 3369 9028 3374 9024
3372 9022 3372 9014 3368 9014 3365 9010
3361 9012 3346 9010 3346 9014 3343 9014
3344 9077 3353 9076 3353 9084 3380 9083
TIME...MOT...LOC 0341Z 274DEG 50KT 3352 9071
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
JM2 follow-up statements
677
WWUS54 KJAN 200357
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
1057 PM CDT Wed Jun 19 2019
MSC011-200407-
/O.CAN.KJAN.TO.W.0075.000000T0000Z-190620T0430Z/
Bolivar MS-
1057 PM CDT Wed Jun 19 2019
...THE TORNADO WARNING FOR SOUTHEASTERN BOLIVAR COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
northwestern Mississippi. A Severe Thunderstorm Watch also remains in
effect until 600 AM CDT for north central Mississippi.
LAT...LON 3381 9018 3376 9020 3375 9030 3372 9031
3369 9028 3374 9024 3372 9022 3372 9014
3368 9014 3365 9010 3361 9012 3347 9010
3346 9010 3346 9014 3343 9014 3344 9072
3353 9068 3362 9068 3362 9066 3380 9066
TIME...MOT...LOC 0357Z 274DEG 50KT 3350 9044
$$
MSC083-133-200430-
/O.CON.KJAN.TO.W.0075.000000T0000Z-190620T0430Z/
Sunflower MS-Leflore MS-
1057 PM CDT Wed Jun 19 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT FOR CENTRAL
SUNFLOWER AND LEFLORE COUNTIES...
At 1057 PM CDT, a severe squall line capable of producing both
tornadoes and extensive straight line wind damage was located near
Moorhead, moving east at 60 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
These dangerous storms will be near...
Itta Bena and Quito around 1105 PM CDT.
Greenwood around 1115 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Schlater and Doddsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3381 9018 3376 9020 3375 9030 3372 9031
3369 9028 3374 9024 3372 9022 3372 9014
3368 9014 3365 9010 3361 9012 3347 9010
3346 9010 3346 9014 3343 9014 3344 9072
3353 9068 3362 9068 3362 9066 3380 9066
TIME...MOT...LOC 0357Z 274DEG 50KT 3350 9044
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
JM569
WWUS54 KJAN 200420
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
1120 PM CDT Wed Jun 19 2019
MSC083-133-200430-
/O.EXP.KJAN.TO.W.0075.000000T0000Z-190620T0430Z/
Sunflower MS-Leflore MS-
1120 PM CDT Wed Jun 19 2019
...THE TORNADO WARNING FOR CENTRAL SUNFLOWER AND LEFLORE COUNTIES
WILL EXPIRE AT 1130 PM CDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
northwestern Mississippi. A Severe Thunderstorm Watch also remains in
effect until 600 AM CDT for north central Mississippi.
LAT...LON 3381 9018 3376 9020 3375 9030 3372 9031
3369 9028 3374 9024 3372 9022 3372 9014
3368 9014 3365 9010 3361 9012 3347 9010
3346 9010 3346 9014 3343 9014 3344 9072
3353 9068 3362 9068 3362 9066 3380 9066
TIME...MOT...LOC 0420Z 274DEG 50KT 3348 9011
$$
JMWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Jun 19, 9:21 PM CDT, 1 hour 20 minutes earlier.
Area forecast discussion, Jun 19, 9:21 PM CDT, 1 hour 20 minutes before
Area Forecast Discussion...UPDATED National Weather Service Jackson MS 921 PM CDT Wed Jun 19 2019 ...SEVERE STORMS POSSIBLE TONIGHT... .UPDATE... Updated for evening discussion. && .DISCUSSION... Rest of tonight: Overall forecast is generally playing out on track, with a MCS diving down through southern Arkansas, in the west-northwest flow. Strong shortwave trough is diving down across the ArkLaTex, leading to severe convection development propagating towards the region. Severe thoughts are generally playing out on track, as juxtaposition of strong mid-deep layer effective bulk shear & some lingering instability (i.e. 35-45kts & 1500-3000 J/kg MLCAPE) lead to a favorable parameter space for severe convection. Some severe storms will continue to propagate to the east-southeast through southeast Arkansas, northeast Louisiana and somewhat east of the Mississippi River into the ArkLaMiss Delta. The south & eastward extent of these storms becomes more in question as it moves into somewhat less destabilized & suppressed environment from storms this morning & some mixing occurred into the afternoon. Main adjustments were a collaborated severe thunderstorm watch over southeast Arkansas, northeast Louisiana & northwest Delta through 4AM. Main threats remain damaging wind gusts & large hail. An isolated tornado or two can't be ruled out, especially in any eastward bowing segments due to ~25kt 0-3km shear vectors from west-northwest. No changes were needed to the HWO/graphics but eastward severe extent may become a question mark into the night & might be less of a threat further east, especially east of the I-55 corridor. /DC/ Prior discussion below: Tonight and Thursday: The outflow boundary from a decaying MCS moved across our CWA earlier today and has scoured out our rain chances with the exception of very low chances of a storm or two this afternoon into the early evening over east Mississippi. Rain chances will increase this evening though especially for the northern half of our CWA. Regional satellite imagery and radar showed storms firing over the Southern Plains. A shortwave trough will move over the Plains and enhance develop of the storms that are expected to form another MCS as it approaches our CWA. The environment is expected to become more favorable for severe storm development over our CWA as the MCS enters later this evening. Considering the expected parameters, damaging wind gusts and hail larger than quarter size will be the main threats but a tornado or two cannot be ruled out. Brief heavy downpours will also accompany the activity. Model timing and track of the convection still differ but consensus suggests that an MCS will move into the northwestern portions of our CWA by 10 pm and continue to spread east across our CWA through the night. There remains some question as to how far south the severe threat will get before the convection weakens but the threat for severe storms is expected to end before sunrise Thursday. The shortwave will be east of Mississippi Thursday but a moist airmass will be left over our CWA. A potential boundary left over from the MCS along our southern zones may become the focus for a strong storm or two Thursday afternoon. In addition, dew points in the low to mid 70s lingering over our southwest with temperatures in the lower 90s will lead to heat index values near 105F Thursday afternoon. Wl maintain mention of this in the HWO. /22/ Thursday night through next week: A few storms will likely linger into Thursday night as the shortwave trough passes to the east and leaves behind a weak surface boundary, but confidence is low on where these would focus and just how much coverage there will be given the uncertainties with convective evolution for Thursday and diminishing synoptic scale support. Showers and thunderstorms cannot be entirely ruled out for Friday, especially if returning southerly flow can help any seabreeze convection to spread northward. Then it looks like the next best chance for more than a few isolated showers or storms will be next Monday into Tuesday time frame as a low pressure system moving eastward across the country brings some height falls and increases convection at least to our north and west. For now it appears the associated frontal boundary will stall out before dipping into our forecast area, but we will continue to monitor the trends for this early week setup. Heat stress will continue to be a concern over mainly western/ southern portions of the ArkLaMiss as dewpoints remain in the low to mid 70s throughout the day while temperatures climb into the low 90s resulting in heat index values in the 103 to 105 degree range. The limited heat threat continues in the HWO/graphics for heat indices reaching 105, and we will continue to monitor for now the possibility of heat advisory issuance. /NF/EC/ && .AVIATION... 00Z TAF discussion: VFR conditions will prevail this evening. Guidance continues to suggest a line of showers and storms moving through after 03-06Z. It is unclear as to how far south and east it will progress, but should at least affect Delta TAF sites. Amendments likely as situation evolved through the evening and night. MVFR ceilings possible after 11Z tomorrow, resuming VFR by mid morning. /28/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 74 91 75 94 / 45 21 13 20 Meridian 75 90 75 96 / 29 28 24 23 Vicksburg 76 91 77 93 / 43 22 11 20 Hattiesburg 75 94 75 94 / 10 28 7 31 Natchez 74 91 75 93 / 23 19 8 24 Greenville 75 90 76 93 / 70 23 13 11 Greenwood 76 88 76 93 / 66 29 22 17 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. && DC
Hazardous weather outlook, Jun 19, 3:13 PM CDT, 7 hours 28 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 313 PM CDT Wed Jun 19 2019 ARZ074-075-LAZ007>009-MSZ018-019-025>051-202015- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Bolivar- Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes- Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala-Winston- Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper- Warren-Hinds-Rankin-Scott-Newton- 313 PM CDT Wed Jun 19 2019 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, and north central Mississippi. .DAY ONE...Tonight and Thursday SEVERE THUNDERSTORMS THREAT...Slight TIMING...Tonight Severe thunderstorms are possible tonight. Damaging wind gusts and quarter to golf ball size hail will be the primary threats. A tornado cannot be ruled out. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Thursday night through Tuesday Dangerous heat with maximum heat indices near 105 degrees is possible Friday. (https://www.weather.gov/images/jan/graphicast/2.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight. LAZ015-016-023>025-MSZ053-059-202015- Richland-Madison LA-Franklin LA-Catahoula-Tensas-Claiborne- Jefferson- 313 PM CDT Wed Jun 19 2019 This hazardous weather outlook is for portions of northeast Louisiana, and southwest Mississippi. .DAY ONE...Tonight and Thursday SEVERE THUNDERSTORMS THREAT...Slight TIMING...Tonight EXCESSIVE HEAT THREAT...Limited TIMING...Thursday Severe thunderstorms are possible. Damaging wind gusts and quarter to golf ball size hail will be the primary threats. A tornado cannot be ruled out. (https://www.weather.gov/images/jan/graphicast/1.png) Dangerous heat with maximum heat indices near 105 degrees is possible Thursday afternoon. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Thursday night through Tuesday Dangerous heat with maximum heat indices near 105 degrees is possible Friday. (https://www.weather.gov/images/jan/graphicast/2.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight. MSZ052-055>058-066-202015- Lauderdale-Simpson-Smith-Jasper-Clarke-Jones- 313 PM CDT Wed Jun 19 2019 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, and southeast Mississippi. .DAY ONE...Tonight and Thursday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Tonight Isolated severe thunderstorms are possible late tonight. Damaging wind gusts and quarter size hail will be the primary threats. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Thursday night through Tuesday Dangerous heat with maximum heat indices near 105 degrees is possible Friday. (https://www.weather.gov/images/jan/graphicast/2.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight. LAZ026-MSZ054-060>065-072>074-202015- Concordia-Copiah-Adams-Franklin MS-Lincoln-Lawrence- Jefferson Davis-Covington-Marion-Lamar-Forrest- 313 PM CDT Wed Jun 19 2019 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, and south central Mississippi. .DAY ONE...Tonight and Thursday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Tonight EXCESSIVE HEAT THREAT...Limited TIMING...Thursday Isolated severe thunderstorms are possible late tonight. Damaging wind gusts and quarter size hail will be the primary threats. (https://www.weather.gov/images/jan/graphicast/1.png) Dangerous heat with maximum heat indices near 105 degrees is possible Thursday afternoon. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Thursday night through Tuesday Dangerous heat with maximum heat indices near 105 degrees is possible Friday. (https://www.weather.gov/images/jan/graphicast/2.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight. 21 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms are expected. Moderate...Severe storms expected with significant severe weather possible. Enhanced...Severe storms expected. Slight...Severe storms possible. Marginal...Isolated severe storms possible. *EXCESSIVE HEAT* Extreme...Maximum heat index greater than 110 degrees for 3 or more days in a row and/or air temperatures greater than 107 degrees. Significant...Maximum heat index greater than 110 degrees and/or air temperatures greater than 105 degrees. Elevated...Maximum heat index 105 to 110 degrees and/or air temperatures greater than 103 degrees. Limited...Maximum heat index near 105 degrees and/or air temperatures 100 to 103 degrees. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Tropical page... https://www.weather.gov/srh/tropical?office=jan National Hurricane Center Home Page... https://www.nhc.noaa.gov/ Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 10:10 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower, Washington | 65 min |
| Jun 19, 10:19 PM CDT | Tornado Warning | JAN | Bolivar | 41 min |
| Jun 19, 10:29 PM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Issaquena, Sharkey, Washington | 61 min |
| Jun 19, 11:02 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Holmes, Leflore | 28 min |
| Jun 19, 11:16 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Carroll, Grenada, Holmes, Montgomery, Webster | 59 min |
| Jun 20, 12:11 AM CDT | Severe Thunderstorm Warning | JAN | Attala, Choctaw, Clay, Montgomery, Oktibbeha, Webster and 1 more | 64 min |
| Jun 20, 12:30 AM CDT | Severe Thunderstorm Warning | JAN | Attala, Leake, Neshoba, Winston | 45 min |
| Jun 20, 12:48 AM CDT | Severe Thunderstorm Warning | JAN | Clay, Lowndes, Noxubee, Oktibbeha, Winston | 57 min |
| Jun 20, 1:13 AM CDT | Severe Thunderstorm Warning | JAN | Kemper, Neshoba, Noxubee | 62 min |
| Jun 20, 2:38 AM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Warren, Yazoo | 67 min |
| Jun 20, 3:00 AM CDT | Severe Thunderstorm Warning | JAN | Hinds, Warren | 60 min |
| Jun 20, 3:33 AM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Rankin, Warren, Yazoo | 29 min |
| Jun 20, 3:37 AM CDT | Severe Thunderstorm Warning | JAN | Adams | 53 min |
| Jun 20, 4:15 AM CDT | Special Weather Statement | JAN | Adams, Franklin | 45 min |
| Jun 20, 4:50 AM CDT | Special Weather Statement | JAN | Franklin, Lincoln | 40 min |
Nearby
Tornado Warnings in Mississippi, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.